# SDR IPXA2015070190740

- Difficulty date: June 14, 2015
- Submitted: July 3, 2015
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 16,121 hours, 9,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A532749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, MAIN CABIN FLOORBEAM FR 79, Y1580 IS CRACKED.  REPAIRED IAW EO A5310-57803-A.
